Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spatial theory for algebras of unbounded operators. II


Authors: A. Inoue and K. Takesue
Journal: Proc. Amer. Math. Soc. 87 (1983), 295-300
MSC: Primary 47D40; Secondary 46K05, 46L99
DOI: https://doi.org/10.1090/S0002-9939-1983-0681837-0
MathSciNet review: 681837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the previous paper [6], we have studied the spatial theory of $ O_p^ * $-algebras with a strongly cyclic vector. In this paper, we will investigate the spatial theory between $ O_p^ * $-algebras induced by a positive invariant sesquilinear form, which contains the former result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D40, 46K05, 46L99

Retrieve articles in all journals with MSC: 47D40, 46K05, 46L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681837-0
Article copyright: © Copyright 1983 American Mathematical Society